Jump to content

SPlife

Members
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I started having hsv-2 symptoms around August 10th. The sores appeared for the first time on the 23rd, and I was officially diagnosed on the 28th of August. It is now October 1st, I've been on 1 gram Valtrex twice a day ever since 8-28, and I still have sores internally and externally (anal) and it's still extremely hard and painful to have BMs. I take daily oatmeal and Epsom salt baths, and keep it very clean. My doctor just keeps refilling the Valtrex. My question is, are outbreaks supposed to last this long? Is there something else that could be wrong, is there something else I should be doing to get rid of this? I'm absolutely miserable. Thanks in advance.
  2. Thank you so much for your support! Yes, I was diagnosed with HSV-2. That's too bad it could be a side effect of Valtrex, but I'm glad to hear I'm not alone. I'm afraid to stop taking it, I don't want it to spread even further than it already has. I'm sorry to hear you're going through something similar. Thanks again!
  3. Does anyone else get horrible constipation and have trouble urinating with outbreaks? I've had 3 UTI tests, all have come back negative, but my urethra HURTS, and doesn't want to release urine, and I can't empty my bladder completely. I've been to the doctor 3 times in the last 3 weeks, and besides Valtrex, they just give me laxatives. I have only had 3 BMs in the last 3 weeks. I'm in throws of my first outbreak. It's been over 3 weeks. My anus is covered in open, burning, painful sores. I've been taking Valtrex for 3 weeks. So, is this normal for outbreaks, or is this a side effect of Valtrex? Also, will this pain ever end, and the sores ever heal? Because it feels like it's here for good. This is the deepest depression I've been in, and it feels like there's no end in sight to this misery. I wouldn't wish this on my worst enemy. I have nobody to talk to about it, so thanks in advance.
×
×
  • Create New...